Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 3, 2014, 6:55 PM CDT for 4 counties in Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 6:55 PM CDT (23:55 UTC)
- Expired
- Jun 3, 2014, 7:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Antelope County, NE, Boone County, NE, Madison County, NE, Pierce County, NE
The radar
The Omaha radar (KOAX), 161 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KOAX 032355
SVROAX
NEC003-011-119-139-040030-
/O.NEW.KOAX.SV.W.0101.140603T2355Z-140604T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MADISON COUNTY IN NORTHEAST NEBRASKA...
BOONE COUNTY IN NORTHEAST NEBRASKA...
SOUTHERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA...
SOUTHWESTERN PIERCE COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 730 PM CDT
* AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKDALE TO 7 MILES NORTHEAST OF NORTH LOUP...MOVING
EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ALBION...NELIGH...BATTLE CREEK...ELGIN...CEDAR RAPIDS...
PETERSBURG...OAKDALE...MEADOW GROVE...TILDEN...PRIMROSE AND
LORETTO.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 39 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.
LAT...LON 4203 9830 4213 9821 4215 9818 4215 9808
4213 9748 4148 9810 4148 9829
TIME...MOT...LOC 2355Z 267DEG 42KT 4207 9799 4160 9870
HAIL...1.00IN
WIND...70MPH
$$
BOUSTEAD/MAYES3 follow-up statements
484
WWUS53 KOAX 040005
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 PM CDT TUE JUN 3 2014
NEC003-011-119-139-040030-
/O.CON.KOAX.SV.W.0101.000000T0000Z-140604T0030Z/
MADISON NE-BOONE NE-ANTELOPE NE-PIERCE NE-
705 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MADISON...BOONE...SOUTHEASTERN ANTELOPE AND
SOUTHWESTERN PIERCE COUNTIES...
AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKDALE TO GREELEY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBION...NELIGH...BATTLE CREEK...ELGIN...CEDAR RAPIDS...PETERSBURG...
OAKDALE...MEADOW GROVE...TILDEN...PRIMROSE AND LORETTO.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 41 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4188 9830 4198 9818 4214 9804 4215 9808
4213 9748 4148 9810 4148 9829
TIME...MOT...LOC 0004Z 270DEG 40KT 4207 9796 4152 9853
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEAD/MAYES182
WWUS53 KOAX 040015 RRA
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
715 PM CDT TUE JUN 3 2014
NEC003-011-119-139-040030-
/O.CON.KOAX.SV.W.0101.000000T0000Z-140604T0030Z/
MADISON NE-BOONE NE-ANTELOPE NE-PIERCE NE-
715 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MADISON...BOONE...SOUTHEASTERN ANTELOPE AND
SOUTHWESTERN PIERCE COUNTIES...
AT 715 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MEADOW GROVE TO 8 MILES EAST OF GREELEY...MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBION...BATTLE CREEK...CEDAR RAPIDS...PETERSBURG...OAKDALE...MEADOW
GROVE...TILDEN...PRIMROSE AND LORETTO.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 48 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4183 9830 4195 9810 4212 9793 4213 9748
4148 9810 4148 9829
TIME...MOT...LOC 0015Z 267DEG 42KT 4208 9780 4153 9837
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEAD/MAYES589
WWUS53 KOAX 040026
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 PM CDT TUE JUN 3 2014
NEC003-011-119-139-040036-
/O.EXP.KOAX.SV.W.0101.000000T0000Z-140604T0030Z/
MADISON NE-BOONE NE-ANTELOPE NE-PIERCE NE-
726 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON...
BOONE...SOUTHEASTERN ANTELOPE AND SOUTHWESTERN PIERCE COUNTIES WILL
EXPIRE AT 730 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4183 9830 4195 9810 4212 9793 4213 9748
4148 9810 4148 9829
TIME...MOT...LOC 0023Z 267DEG 42KT 4208 9780 4153 9837
$$
BOUSTEAD/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:40 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 3, 6:40 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
640 PM CDT TUE JUN 3 2014
.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN. SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN. UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN 700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD. AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.
MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING. ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA. RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA. MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER. ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR. STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH. COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.
HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER. OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY. BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS. ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB. IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY. BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS. DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY. MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW. OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.
&&
.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 630 PM CDT TUE JUN 3 2014
STRONG TO SEVERE TSRA ACTIVITY THIS EVENING OCCURRING ALONG A
THERMAL BOUNDARY EXTENDING E-W ACROSS NEB. EXPECT ADDITIONAL SVR
TSRA THE REMAINDER OF THIS EVENING OVER ERN NEB WITH THE MAIN
THREAT BECOMING TS WIND GUSTS. BTWN 06Z-10Z...TSRA ACTIVITY WILL
GRADUALLY DIMINISH...WITH MVFR CONDITIONS PREVAILING THRU REST OF
WED MORNING. CONDITIONS IMPROVING TO VFR THEN BY WED AFTN.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ015>018-
030>034-042>045-051>053-066-067.
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ043-055-056-
069-079-080-090-091.
&&
SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...DEEHazardous weather outlook, Jun 3, 4:12 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 412 PM CDT TUE JUN 3 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 412 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE REGION. LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO BE EXPECTED. LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH TONIGHT. HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER FLOODING LATER TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION THROUGH THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 3, 6:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
644 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FLASH FLOOD OMAHA 41.26N 96.01W
06/03/2014 DOUGLAS NE PUBLIC
SADDLE CREEK ROAD IS CLOSED FROM FARNAM TO DAVENPORT.
&&
PEARSONLocal storm report, Jun 3, 6:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
646 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 1 W MISSOURI VALLEY 41.56N 95.91W
06/03/2014 E90 MPH HARRISON IA EMERGENCY MNGR
DOWNBURST WINDS TORE ROOFS OFF TWO MOTELS.
&&
LANDSVORKLocal storm report, Jun 3, 6:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
649 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST 2 NW BELLWOOD 41.36N 97.27W
06/03/2014 E60 MPH BUTLER NE LAW ENFORCEMENT
NICKEL SIZE HAIL.
&&
LANDSVORKLocal storm report, Jun 3, 6:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLASH FLOOD OMAHA 41.26N 96.01W
06/03/2014 DOUGLAS NE LAW ENFORCEMENT
OMAHA FIRE DEPARTMENT IS RESPONDING TO PEOPLE TRAPPED IN
A VEHICLE NEAR 42ND AND DAHLMAN.
&&
PEARSONLocal storm report, Jun 3, 6:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
654 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD COLUMBUS 41.43N 97.36W
06/03/2014 PLATTE NE PUBLIC
SOME STREETS FLOODED...WATER IS BEGINNING TO GET INTO
YARDS.
&&
PEARSONLocal storm report, Jun 3, 6:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL DAVID CITY 41.25N 97.13W
06/03/2014 M1.75 INCH BUTLER NE EMERGENCY MNGR
&&
DFOBERTThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:51 AM CDT | Flash Flood Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Colfax and 14 more | 23 hr |
| Jun 3, 1:39 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 36 min |
| Jun 3, 2:09 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 36 min |
| Jun 3, 2:33 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Madison, Pierce, Stanton, Wayne | 27 min |
| Jun 3, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Madison, Stanton, Thurston and 1 more | 34 min |
| Jun 3, 3:01 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 29 min |
| Jun 3, 3:24 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 36 min |
| Jun 3, 3:26 PM CDT | Special Weather Statement | OAX | Knox | 34 min |
| Jun 3, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Washington | 42 min |
| Jun 3, 3:55 PM CDT | Areal Flood Advisory | OAX | Knox | 3 hr |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 27 min |
| Jun 3, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Jun 3, 4:49 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 26 min |
| Jun 3, 4:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison | 31 min |
| Jun 3, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 29 min |
| Jun 3, 5:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 27 min |
| Jun 3, 5:27 PM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 3 hr |
| Jun 3, 5:36 PM CDT | Flash Flood Warning | OAX | Douglas, Washington | 5 hr |
| Jun 3, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Washington | 32 min |
| Jun 3, 5:44 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 31 min |
| Jun 3, 6:13 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 6 hr |
| Jun 3, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Platte | 32 min |
| Jun 3, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 30 min |
| Jun 3, 6:23 PM CDT | Flash Flood Warning | OAX | Dodge, Washington | 3 hr |
| Jun 3, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 32 min |
| Jun 3, 6:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Saunders | 40 min |
| Jun 3, 6:44 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 31 min |
| Jun 3, 6:48 PM CDT | Areal Flood Advisory | OAX | Madison | 3 hr |
| Jun 3, 6:53 PM CDT | Flash Flood Warning | OAX | Platte | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.